Alert archive / California / Wind Advisories in 2019
Wind Advisory 25, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at May 14, 2019, 1:51 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at May 15, 2019, 5:00 PM PDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2019, 1:51 PM PDT (20:51 UTC)
- In effect from
- May 15, 2019, 5:00 PM PDT
- Expired
- May 17, 2019, 11:00 AM PDT
- In force
- 42 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
144 WWUS76 KSGX 142051 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 151 PM PDT Tue May 14 2019 ...Strong gusty winds in the mountains and deserts Wednesday night through Friday morning... .A low pressure trough will bring strong gusty westerly winds in the mountains and deserts Wednesday night through Friday morning. Strongest winds will be Thursday afternoon and evening, especially from the mountain crests east through the desert slopes. Wind gusts will be 35 to 50 MPH with local gusts around 60 MPH. Winds will gradually diminish Friday. CAZ055-056-058-060>062-065-150500- /O.NEW.KSGX.WI.Y.0025.190516T0000Z-190517T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, Palm Desert, Palm Desert Country, La Quinta, Coachella, Banning, and Desert Hot Springs 151 PM PDT Tue May 14 2019 ...WIND ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM PDT FRIDAY... The National Weather Service in San Diego has issued a Wind Advisory...which is in effect from 5 PM Wednesday to 11 AM PDT Friday. * Winds...West 20 to 35 MPH with gusts 35 to 50 MPH and local gusts around 60 MPH. * Timing...Wednesday night through Friday morning, with strongest winds Thursday afternoon and evening. * Location...Mountains and deserts of southwest California, with strongest winds from the mountain crests east through the desert slopes. * Visibility...Locally reduced to below 1 mile in the deserts. * Impacts...Hazardous travel conditions, especially for high- profile vehicles due to gusty cross winds and areas of reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Maxwell
9 follow-up statements
423 WWUS76 KSGX 150310 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 810 PM PDT Tue May 14 2019 ...Strong gusty winds in the mountains and deserts Wednesday night through Friday morning... .A low pressure trough will bring strong gusty westerly winds in the mountains and deserts Wednesday night through Friday morning. Strongest winds will be Thursday afternoon and evening, especially from the mountain crests east through the desert slopes. Wind gusts will be 35 to 50 MPH with local gusts around 60 MPH. Winds will gradually diminish Friday. CAZ055-056-058-060>062-065-151300- /O.CON.KSGX.WI.Y.0025.190516T0000Z-190517T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, Palm Desert, Palm Desert Country, La Quinta, Coachella, Banning, and Desert Hot Springs 810 PM PDT Tue May 14 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM WEDNESDAY TO 11 AM PDT FRIDAY... * Winds...West winds 20 to 35 MPH with gusts to 60 MPH. * Timing...Wednesday night through Friday morning, with strongest winds Thursday afternoon and evening. * Location...Mountains and deserts of southwest California, with strongest winds from the mountain crests east through the desert slopes. * Visibility...Locally reduced to below 1 mile in the deserts. * Impacts...Hazardous travel conditions, especially for high- profile vehicles due to gusty cross winds and areas of reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Connolly/Gregoria
878 WWUS76 KSGX 150918 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 218 AM PDT Wed May 15 2019 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS FOR THIS AFTERNOON THROUGH FRIDAY MORNING... .A low pressure system will bring periods of stronger and gusty southwest to west winds in the mountains and deserts. The first round of winds will peak tonight, with a second round of stronger winds peaking Thursday afternoon and evening. CAZ055-056-058-060>062-065-152300- /O.CON.KSGX.WI.Y.0025.190516T0000Z-190517T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, La Quinta, Coachella, Borrego Springs, and Desert Hot Springs 218 AM PDT Wed May 15 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT FRIDAY... * Winds...Areas of southwest to west winds 20 to 30 mph with gusts to 45 mph, with stronger winds of 30 to 40 mph with gusts to 60 mph for Thursday afternoon and evening. * Timing...The first round of winds will peak tonight, with a second round of stronger winds peaking Thursday afternoon and evening. * Location...From the mountain crests and along the desert slopes of the mountains into adjacent desert areas. * Visibility...Locally reduced to below one mile at times in the deserts in blowing sand and blowing dust. * Impacts...Hazardous travel conditions, especially for high- profile vehicles due to gusty cross winds and areas of reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ 17
731 WWUS76 KSGX 152105 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 205 PM PDT Wed May 15 2019 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS FOR THIS AFTERNOON THROUGH FRIDAY MORNING... .A low pressure system will bring periods of strong gusty southwest to west winds in the mountains and deserts. The first round of winds will peak tonight, with a second round of stronger winds peaking Thursday afternoon and evening. CAZ055-056-058-060>062-065-160515- /O.CON.KSGX.WI.Y.0025.190516T0000Z-190517T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, La Quinta, Coachella, Borrego Springs, and Desert Hot Springs 205 PM PDT Wed May 15 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT FRIDAY... * Winds...Areas of southwest to west winds 20 to 30 mph with gusts to 50 mph, with stronger winds of 30 to 40 mph with gusts to 60 mph for Thursday afternoon and evening. Very local gusts around 65 mph are possible late Thursday afternoon on the desert mountain slopes. * Timing...The first round of winds will peak tonight, with a second round of stronger winds peaking Thursday afternoon and evening. * Location...From the mountain crests and along the desert slopes of the mountains into adjacent desert areas. * Visibility...Locally reduced to below one mile at times in the deserts in blowing sand and blowing dust. * Impacts...Hazardous travel conditions, especially for high- profile vehicles due to gusty cross winds and areas of reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Maxwell
372 WWUS76 KSGX 160451 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 951 PM PDT Wed May 15 2019 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THROUGH FRIDAY MORNING... .A low pressure system will bring periods of strong gusty southwest to west winds in the mountains and deserts. The first round of winds will peak tonight, with a second round of stronger winds peaking Thursday afternoon and evening. CAZ055-056-058-060>062-065-161400- /O.CON.KSGX.WI.Y.0025.000000T0000Z-190517T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, La Quinta, Coachella, Borrego Springs, and Desert Hot Springs 951 PM PDT Wed May 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... * Winds...West winds 20 to 40 mph with gusts to 65 mph along the desert mountain slopes. Wind gusts to 50 mph Thursday afternoon and evening for parts of the Coachella Valley. * Timing...Through Friday morning, strongest winds Thursday afternoon and early evening. * Location...From the mountain crests and along the desert slopes of the mountains into adjacent desert areas. Strongest winds in the Coachella Valley from Desert Hot Springs to Thousand Palms and from Palm Desert to La Quinta. * Visibility...Locally reduced to below one mile at times in the deserts in blowing sand and blowing dust. * Impacts...Hazardous travel conditions, especially for high- profile vehicles due to gusty cross winds and areas of reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Gregoria
619 WWUS76 KSGX 161107 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 407 AM PDT Thu May 16 2019 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THROUGH FRIDAY MORNING... .A low pressure system will bring periods of strong gusty south to southwest winds in the mountains and deserts this morning, becoming southwest to west for this afternoon into Friday morning. The strongest winds are expected for this afternoon and evening. CAZ055-056-058-060>062-065-162230- /O.CON.KSGX.WI.Y.0025.000000T0000Z-190517T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, La Quinta, Coachella, Borrego Springs, and Desert Hot Springs 407 AM PDT Thu May 16 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... * Winds...Areas of south to southwest winds 20 to 30 mph with gusts to 50 mph, becoming southwest to west 25 to 35 mph with gusts to 60 mph for this afternoon and evening, then diminishing to 20 to 30 mph with gusts to 50 mph for late tonight into Friday morning. * Timing...The strongest winds are expected for this afternoon and evening with strongest gusts to around 65 mph. * Location...From the mountain crests and along the desert slopes of the mountains into adjacent desert areas. * Visibility...Locally reduced to below one mile at times in the deserts in blowing sand and blowing dust. * Impacts...Hazardous travel conditions, especially for high- profile vehicles due to gusty cross winds and areas of reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ 17
053 WWUS76 KSGX 161934 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1234 PM PDT Thu May 16 2019 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THROUGH FRIDAY MORNING... .A low pressure system will bring periods of strong gusty southwest to west winds through Friday morning. The strongest winds are expected for this afternoon and evening. CAZ055-056-058-060>062-065-170530- /O.CON.KSGX.WI.Y.0025.000000T0000Z-190517T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, La Quinta, Coachella, Borrego Springs, and Desert Hot Springs 1234 PM PDT Thu May 16 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... * Winds...Areas of south to southwest winds 20 to 30 mph with gusts to 50 mph, becoming southwest to west 25 to 35 mph with gusts to 60 mph for this afternoon and evening, then diminishing to 20 to 30 mph with gusts to 50 mph for late tonight into Friday morning. * Timing...The strongest winds are expected for this afternoon and evening with strongest gusts to around 65 mph. * Location...From the mountain crests and along the desert slopes of the mountains into adjacent desert areas. * Visibility...Locally reduced to below one mile at times in the deserts in blowing sand and blowing dust. * Impacts...Hazardous travel conditions, especially for high- profile vehicles due to gusty cross winds and areas of reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Small
525 WWUS76 KSGX 170445 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 945 PM PDT Thu May 16 2019 CAZ055-056-058-060>062-065-171300- /O.CON.KSGX.WI.Y.0025.000000T0000Z-190517T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, La Quinta, Coachella, Borrego Springs, and Desert Hot Springs 945 PM PDT Thu May 16 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... * Winds...West winds 20 to 30 mph with gusts to 50 mph. * Timing...The strong winds will gradually diminish Friday. * Location...From the mountain crests and along the desert slopes of the mountains into adjacent desert areas. * Visibility...Locally reduced to one mile at times in the deserts due blowing sand and blowing dust. * Impacts...Hazardous travel conditions, especially for high- profile vehicles due to gusty cross winds and areas of reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ jmb
765 WWUS76 KSGX 170947 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 247 AM PDT Fri May 17 2019 CAZ055-056-058-060>062-065-171800- /O.CON.KSGX.WI.Y.0025.000000T0000Z-190517T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, La Quinta, Coachella, Borrego Springs, and Desert Hot Springs 247 AM PDT Fri May 17 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * Winds...Areas of west winds 20 to 30 mph with gusts to 45 mph. * Timing...The winds will gradually subside today. * Location...From the mountain crests and along the desert slopes of the mountains into adjacent desert areas. * Visibility...Locally reduced to one mile at times in the deserts from blowing sand and blowing dust. * Impacts...Hazardous travel conditions, especially for high- profile vehicles due to gusty cross winds and areas of reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ 17
603 WWUS76 KSGX 171752 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1052 AM PDT Fri May 17 2019 CAZ055-056-058-060>062-065-171900- /O.EXP.KSGX.WI.Y.0025.000000T0000Z-190517T1800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-Apple and Lucerne Valleys- Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, La Quinta, Coachella, Borrego Springs, and Desert Hot Springs 1052 AM PDT Fri May 17 2019 ...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING... The winds have decreased so the wind advisory will be allowed to expire. $$ Small
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 14, 9:30 AM PDT, 4 hours 21 minutes earlier.
Area forecast discussion, May 14, 9:30 AM PDT, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
930 AM PDT Tue May 14 2019
.SYNOPSIS...
Stratus will clear a little bit faster in the valleys today than on
Monday, with a little more clearing at the coast as well. Warmer
weather will prevail, especially inland, under high pressure aloft.
Onshore flow will increase Wednesday and bring cooling. A period of
rain is likely Thursday due to a low pressure trough, with a few
showers lingering Friday. Strong gusty west winds will occur at
times Wednesday afternoon through Thursday night. After dry and
slightly warmer weather Saturday, another low pressure trough will
bring another chance of precipitation and more cooling early next
week.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING
ORANGE...SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN
BERNARDINO COUNTIES...
Marine layer stratus prevailed this morning, though it did not
extend quite as far inland as Monday morning, and clearing is
somewhat faster. NKX sounding had the marine inversion strength
around 7 deg C. No eddy was apparent, and in fact some weak
northerly flow was occurring at some locations near the coast. Most
areas should clear this afternoon, except locally along the
immediate coast.
High pressure aloft will shift east through the southern Rockies
today, though we will maintain some ridging today, with temperatures
aloft peaking. A longwave trough over the East Pacific will approach
from the west tonight and Wednesday and start the cooling trend
Wednesday and increase winds. Trough axis will move through Thursday
midday, just slightly behind a well-marked cold front Thursday late
morning, and most, if not all, areas should have rain from the
mountains west to the coast. 850 mb winds in the 20-30 knot range
will result in some orographic precipitation on the south/southwest
facing slopes. Overall, rainfall amounts will be 1/10 to 1/4 inch in
San Diego and W Riverside Counties, with 1/4 to 1/2 inch in Orange
and SW San Bernardino Counties with locally higher amounts on
orographic slopes there. Winds will be a concern in the mountains
and deserts starting late Wednesday and continuing through Thursday
night, with peak gust potential 50-60 MPH based on high-resolution
models. A wind advisory will be needed for that time period. Some
moist west flow will continue Friday and produce small amounts of
precip, mainly west slopes of the mountains in San Diego County.
Thursday will also be quite a bit cooler due to 850 MB temps falling
to 3-5 deg C, with 60s likely in the valleys and perhaps only 80 in
the lower deserts. Some snow could fall above 6500 feet after the
trough axis passage, though moisture will decrease by then, so
snowfall amounts will be light, just a few inches and mainly above
most of the roads in SBD County.
A weak ridge will move through SoCal over the weekend and bring some
warming as the trough shifts towards the northern Rockies followed
by a somewhat broad long wave trough from the East Pacific to the
West Coast Sun/Mon. GFS Ensemble shows some variation in timing and
trough amplitude starting Sunday, but there is a chance of
precipitation both days. Given the broad nature of the trough, there
could be precipitation as well Tuesday, and temperatures will be
below normal early next week.
&&
.AVIATION...
141515Z...Coast/Valleys...OVC low clouds with bases 1000-1500 ft
MSL. Vis reductions of 2-4 miles in BR and areas of higher terrain
obscured in areas of low clouds. Scattered conditions expected in
the valleys after 18Z. Moderate confidence that portions of the
coast may briefly scatter out after 20Z. Low clouds pushing ashore
and inland after 00Z with bases 900-1200 ft MSL. Low clouds are not
expected to reach as far inland tonight.
Mountains/Deserts...Mostly clear skies with unrestricted vis today
and tonight.
&&
.MARINE...
Winds will increase Thursday, with gusts exceeding 20 kts Thursday
afternoon through Friday night mainly in the outer waters.
Otherwise, no hazardous marine weather is forecast through Saturday.
&&
.BEACHES...
South swell with a long period will generate high surf in Orange
County through Wednesday afternoon. Check the Surf Zone Forecast and
the High Surf Advisory for details.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory until 5 PM PDT Wednesday for Orange County
Coastal Areas.
PZ...NONE.
&&
PUBLIC...Maxwell
AVIATION/MARINE/BEACHES...CONearby
Wind Advisories in California, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.